zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate controllability of semilinear functional equations in Hilbert spaces. (English) Zbl 1017.93019
Approximate and complete controllability for semilinear functional differential systems in Hilbert spaces is studied. Sufficient conditions are established for each of these types of controllability. The results address the limitation that linear systems in infinite-dimensional spaces with compact semigroup cannot be completely controllable. The conditions are obtained by using the Schauder fixed point theorem when the semigroup is compact and the Banach fixed point theorem when the semigroup is not compact.

93C25Control systems in abstract spaces
93C30Control systems governed by other functional relations
Full Text: DOI
[1] Zabczyk, J.: Mathematical control theory. (1992) · Zbl 1071.93500
[2] Bensoussan, A.; Da Prato, G.; Delfour, M. C.; Mitter, S. K.: Representation and control of infinite dimensional systems, vol. 2, systems and control: foundations and applications. (1993) · Zbl 0790.93016
[3] Curtain, R.; Zwart, H. J.: An introduction to infinite dimensional linear systems theory. (1995) · Zbl 0839.93001
[4] Li, X.; Yong, J.: Optimal control theory for infinite dimensional systems. (1995)
[5] Zhou, H. X.: Approximate controllability for a class of semilinear abstract equations. SIAM J. Control optim. 21, 551-565 (1983) · Zbl 0516.93009
[6] Naito, K.: Controllability of semilinear control systems dominated by the linear part. SIAM J. Control optim. 25, 715-722 (1987) · Zbl 0617.93004
[7] Naito, K.: Approximate controllability for trajectories of semilinear control systems. J. optim. Theory appl. 60, 57-65 (1989) · Zbl 0632.93007
[8] Yamamoto, M.; Park, J. Y.: Controllability for parabolic equations with uniformly bounded nonlinear terms. J. optim. Theory appl. 66, 515-532 (1990) · Zbl 0682.93012
[9] Do, V. N.: A note on approximate controllability of semilinear systems. Systems control lett. 12, 365-371 (1989) · Zbl 0679.93004
[10] Joshi, M. C.; Sukavanam, N.: Approximate solvability of semilinear operator equations. Nonlinearity 3, 519-525 (1990) · Zbl 0702.93009
[11] George, R. J.: Approximate controllability of nonautonomous semilinear systems. Nonlinear anal. 24, 1377-1393 (1995) · Zbl 0823.93008
[12] Mahmudov, N. I.: Approximate controllability of semilinear evolution systems in Hilbert spaces. International conference on dynamics of continuous, discrete and impulse systems, London, Ontario, Canada, 34-36 (2001)
[13] Chuckwu, E. N.; Lenhart, S. M.: Controllability questions for nonlinear systems in abstract spaces. J. optim. Theory appl. 68, 437-462 (1991) · Zbl 0697.49040
[14] Klamka, J.: Constrained controllability of nonlinear systems. J. math. Anal. appl. 201, 365-374 (1996) · Zbl 0858.93014
[15] Bian, W. M.: Constrained controllability of some nonlinear systems. Appl. anal. 72, 57-73 (1999) · Zbl 1031.93025
[16] Papageorgiou, N. S.: Controllability of infinite-dimensional systems with control constraints. J. math. Anal. appl. 186, 523-533 (1994) · Zbl 0810.93004
[17] Balachandran, K.; Dauer, J. P.: Controllability of nonlinear systems via fixed point theorems. J. optim. Theory appl. 53, 345-352 (1987) · Zbl 0596.93010
[18] Klamka, J.: Schauder’s fixed point theorem in nonlinear controllability problems. Control cybernet. 29, 153-165 (2000) · Zbl 1011.93001
[19] Naito, K.: On controllability for a nonlinear Volterra equation. Nonlinear anal. 18, 99-108 (1992) · Zbl 0768.93011
[20] Bian, W. M.: Controllability of nonlinear evolution systems with preassigned responses. J. optim. Theory appl. 100, 265-285 (1999) · Zbl 0914.93010
[21] Triggiani, R.: On the lack of exact controllability for mild solutions in Banach spaces. J. math. Anal. appl. 50, 438-446 (1975) · Zbl 0305.93013
[22] Triggiani, R.: A note on the lack of exact controllability for mild solutions in Banach spaces. SIAM J. Control optim. 15, 407-411 (1977) · Zbl 0354.93014
[23] Bashirov, A. E.; Mahmudov, N. I.: On concepts of controllability for linear deterministic and stochastic systems. SIAM J. Control optim. 37, 1808-1821 (1999) · Zbl 0940.93013